Asymptotically d-optimal test of a change-point detection

G. Yu Sofronov*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


The paper considers the problem of a change-point detection for a sequence of random variables. We construct a d-optimal test guaranteeing the d-risk. The asymptotics of this test is obtained.

Original languageEnglish
Article numberPII S0040585X97979160
Pages (from-to)547-548
Number of pages2
JournalTheory of Probability and its Applications
Issue number3
Publication statusPublished - 2002


  • change-point detection
  • d-a posteriori approach
  • d-warranty
  • d-optimality
  • weak convergence
  • functionals of the Wiener process


Dive into the research topics of 'Asymptotically d-optimal test of a change-point detection'. Together they form a unique fingerprint.

Cite this